Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The signature of symplectic manifolds

Author: Leslie P. Jones
Journal: Trans. Amer. Math. Soc. 240 (1978), 253-262
MSC: Primary 57D90
MathSciNet review: 0494163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The motivation for this work was a calculation by Oshanin of the image of the signature homomorphism from the special unitary cobordism ring into the integers. Here we compute this image for symplectic cobordism. This is accomplished by proving two divisibility theorems and then giving examples to show the theorems are the best possible.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D90

Retrieve articles in all journals with MSC: 57D90

Additional Information

PII: S 0002-9947(1978)0494163-2
Keywords: Signature, cobordism, characteristic number, operation, Hopf algebra, multiplicative sequence
Article copyright: © Copyright 1978 American Mathematical Society